CANTARINI, NICOLETTA

CANTARINI, NICOLETTA  

DIPARTIMENTO DI MATEMATICA  

Docenti di ruolo di Ia fascia  

Mostra records
Risultati 1 - 14 di 14 (tempo di esecuzione: 0.018 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
Algebraic vs physical N = 6 3-algebras Cantarini Nicoletta; Kac Victor G 2014-01-01 JOURNAL OF MATHEMATICAL PHYSICS - 1.01 Articolo in rivista -
Automorphisms and forms of simple infinite-dimensional linearly compact Lie superalgebras. CANTARINI N.; KAC V.G 2006-01-01 INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS - 1.01 Articolo in rivista -
Classification of Degenerate Verma Modules for E(5, 10) Cantarini N.; Caselli F.; Kac V. 2021-01-01 COMMUNICATIONS IN MATHEMATICAL PHYSICS - 1.01 Articolo in rivista Cantarini2021_Article_ClassificationOfDegenerateVerm.pdf
CLASSIFICATION OF LINEARLY COMPACT SIMPLE ALGEBRAIC N = 6 3-ALGEBRAS. N. Cantarini; V.G. Kac 2011-01-01 TRANSFORMATION GROUPS - 1.01 Articolo in rivista -
Classification of linearly compact simple Jordan and generalized Poisson superalgebras CANTARINI N.; KAC V.G 2007-01-01 JOURNAL OF ALGEBRA - 1.01 Articolo in rivista -
Classification of linearly compact simple Nambu-Poisson algebras Cantarini, N.; Kac, V.G. 2016-01-01 JOURNAL OF MATHEMATICAL PHYSICS - 1.01 Articolo in rivista 1.4948409.pdf
Classification of linearly compact simple rigid superalgebras N. Cantarini; V.G. Kac 2010-01-01 INTERNATIONAL MATHEMATICS RESEARCH NOTICES - 1.01 Articolo in rivista -
Classification of simple linearly compact Kantor triple systems over the complex numbers Cantarini, Nicoletta; Ricciardo, Antonio; Santi, Andrea 2018-01-01 JOURNAL OF ALGEBRA - 1.01 Articolo in rivista classKTSJArxiv.pdf
Classification of simple linearly compact n-Lie superalgebras CANTARINI N.; KAC V.G 2010-01-01 COMMUNICATIONS IN MATHEMATICAL PHYSICS - 1.01 Articolo in rivista -
Errata to "Structure of some Z-graded Lie superalgebras of vector fields" by S.J. Cheng and V.G. Kac. CANTARINI N; CHENG S.-J; KAC V.G 2004-01-01 TRANSFORMATION GROUPS - 1.01 Articolo in rivista -
Infinite dimensional primitive linearly compact Lie superalgebras CANTARINI N.; KAC V.G 2006-01-01 ADVANCES IN MATHEMATICS - 1.01 Articolo in rivista -
Lie conformal superalgebras and duality of modules over linearly compact Lie superalgebras Cantarini N.; Caselli F.; Kac V. 2021-01-01 ADVANCES IN MATHEMATICS - 1.01 Articolo in rivista ConformalDuality.pdf
Low Degree Morphisms of E(5, 10)-Generalized Verma Modules Cantarini N.; Caselli F. 2020-01-01 ALGEBRAS AND REPRESENTATION THEORY - 1.01 Articolo in rivista -
Spherical orbits and representations of U_e(g) CANTARINI N.; CARNOVALE G.; COSTANTINI M. 2005-01-01 TRANSFORMATION GROUPS - 1.01 Articolo in rivista -